MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JOURNEY; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION JOURNEY; WIRE, GUIDE, CATHETER
Model Number 39700
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter email: (b)(6).
 
Event or Problem Description
It was reported that guide wire tip detachment occurred via user facility report # (b)(4).The target lesion was located in an area of abdominal aortic aneurysm endoleak repair.A 300cm journey guide wire was selected for use.However, during insertion, the tip of the wire broke off in a small branch.The device fragment was not retrieved and remained inside the patient.No further patient complications were reported.

Brand Name
JOURNEY
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8124510
Report Number2134265-2018-63427
Device Sequence Number11328232
Product Code DQX
UDI-Device Identifier08714729789857
UDI-Public08714729789857
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2020
Device Model Number39700
Device Catalogue Number39700
Device Lot Number0022748120
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR